Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 342 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1770    
    Printed103    
    Emailed1    
    PDF Downloaded127    
    Comments [Add]    
    Cited by others 3    

Recommend this journal

 
CASE REPORT
Year : 2011  |  Volume : 53  |  Issue : 2  |  Page : 156-158

Bifrontal ECT for drug-induced psychosis in Parkinson's disease


Department of Psychiatry, National Institute of Mental Health and Neurosciences (NIMHANS), Bangalore, Karnataka, India

Correspondence Address:
K Muralidharan
Department of Psychiatry, National Institute of Mental health and Neurosciences (NIMHANS), Bangalore - 560029, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5545.82549

Rights and Permissions

Psychosis has been documented to occur during treatment for idiopathic Parkinson's disease (PD). This case report describes an elderly male who developed psychosis during the course of treatment for idiopathic PD. He was treated with clozapine but experienced significant adverse effects without clinical improvement. He was prescribed bifrontal electroconvulsive therapy (BF-ECT). Here, we report the efficacy of BF-ECT in treating psychosis and motor symptoms in PD, without producing cognitive side effects in an elderly male.



[FULL TEXT] [PDF]*

        

Print this article         Email this article